000051212 001 __ 51212
000051212 005 __20140608072327.0
000051212 035 __ $9 articleid $a 02102978v30n2-3p101
000051212 041 __ $a eng
000051212 100 __ $a Canela, Miguel A.
000051212 245 1_ $a Infratopological bornologies and Mackey-convergence of series
000051212 520 3_ $a In this paper some aspects of ínfratopological bornologies are discussed. First, it is shown that bornologies with countable basis are infratopological. Second, it is shown that the convergence of series presents some pathologies beyond this class.
000051212 540 __ $a Tots els drets reservats $u http://www.europeana.eu/rights/rr-f/
000051212 546 __ $a Anglès.
000051212 599 __ $a recerca
000051212 655 _4 $a article
000051212 655 _4 $a info:eu-repo/semantics/article
000051212 655 _4 $a info:eu-repo/semantics/publishedVersion
000051212 700 __ $a Serrahima, Mercé
000051212 773 __ $g V. 30 n. 2/3  (1986) p. 101-107 $t Publicacions de la Secció de Matemàtiques $x 0210-2978
000051212 856 40 $p 7 $s 113033 $u http://ddd.uab.cat/pub/pubsecmat/02102978v30n2-3/02102978v30n2-3p101.pdf
000051212 973 __ $f 101 $l 107 $m  $n 2/3 $v 30 $x 02102978v30n2-3 $y 1986
000051212 980 __ $a ARTPUB